# SDR FDEA201202030467

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Thrust Plate
- Part number: A53781984228
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR THRUST PLATE BETWEEN FR 26 AND FR27 AND -Y450 TO -Y 953 (SEAT TRACK 2R   AND 3R), HAS .5 INCH OF CORROSION. THRUST PLATE FOUND TO BE OUT OF LIMITS IAW DWG A53781984.  R & R THRUSTPLATE IAW SRM 51-40-21, PARA 5 AND DWG A53781984.
